MathSciNet Relay Station
MathSciNet bibliographic data
MR2759199 60K40 (35R60 60J55 60J65 76R50)
Appuhamillage, Thilanka; Bokil, Vrushali; Thomann, Enrique; Waymire, Edward; Wood, Brian Occupation and local times for skew Brownian motion with applications to dispersion across an interface. Ann. Appl. Probab. 21 (2011), no. 1, 183–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement